HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.24 (2011) >

 
Title :The cyclic cohomology theory for smooth algebra crossed products by the group of integers in C^∗-algebra crossed products : a review
Authors :Sudo, Takahiro
Issue Date :Dec-2011
Abstract :We review and study the cyclic cohomology theory for smooth algebra crossed products by the group of integers in C^∗-algebra crossed products, which is studied by Ryszard Nest.
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/43513
Citation :Ryukyu mathematical journal Vol.24 p.19 -84
Appears in Collections:Vol.24 (2011)

Files in This Item:

File Description SizeFormat
Vol24p019.pdf3256KbAdobe PDFView/Open